Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 3, Pages 249-255

Stability of stationary and periodic solutions equations in Banach space

Kiev University, Mechanics and Mathematics Department, Vladimirskaya 64, Kiev-33 252033, Ukraine

Received 1 April 1996; Revised 1 March 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Linear difference and differential equations with operator coefficients and random stationary (periodic) input are considered. Conditions are presented for the mean stability of stationary (periodic) solutions under small perturbation of the coefficients.